A member asked:

I had my tonsils removed in 2012. recently i was diagnosed with pharyngitis, completed a course of antiobiotics augmentin.i still have a painful throat, help!

A doctor has provided 1 answer
Dr. Dean Giannone answered

Specializes in Internal Medicine

Re-eval.: You need to be evaluated again. There’s substantial resistance to the penicillins (like Augmentin) in the bacteria out there. You may need a different antibiotic. Or this could just be residual symptoms that can be treated conservatively.

Answered 10/25/2017

502 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question